| Model Number |
100/870/080CZ |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Material Perforation (2205)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was unable to be evaluated as it was not returned.If the device is received in the future an evaluation will be performed.The reported event was unable to be confirmed or replicated.A cause of the reported event could not be determined at this time.
Event or Problem Description
It was reported the trach tube cuff presented with a defect, upon initial placement in patient.The team of thoracic surgery specialists tried product rescue maneuvers, such as cuff occlusion (balloon).It is unclear if the rescue maneuver was successful or if a new product had to be used to complete the procedure.No patient injury was reported.No other information has been provided at this time.